Pooled marginal slicing approach via SIR alpha with discrete covariables

Liquet, Benoît and Saracco, Jérôme (2007) Pooled marginal slicing approach via SIR alpha with discrete covariables. Computational Statistics, 22 4: 599-617. doi:10.1007/s00180-007-0078-4


Author Liquet, Benoît
Saracco, Jérôme
Title Pooled marginal slicing approach via SIR alpha with discrete covariables
Formatted title
Pooled marginal slicing approach via SIRα with discrete covariables
Journal name Computational Statistics   Check publisher's open access policy
ISSN 0943-4062
1613-9658
Publication date 2007-12
Sub-type Article (original research)
DOI 10.1007/s00180-007-0078-4
Volume 22
Issue 4
Start page 599
End page 617
Total pages 19
Place of publication Heidelberg, Germany
Publisher Physica-Verlag
Language eng
Formatted abstract
In this paper, we consider a semiparametric regression model involving both p-dimensional quantitative covariable X and categorical predictor Z, and including a dimension reduction of X via K indices Xβk . The dependent variable Y can be real or q-dimensional. We propose an approach based on SIRα and pooled marginal slicing methods in order to estimate the space spanned by the βk’s. We establish n-consistency of the proposed estimator. Simulation studies show the numerical qualities of our estimator.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 17 Sep 2013, 13:00:00 EST by Kay Mackie on behalf of School of Mathematics & Physics